# SDR 20010323CW002

- Difficulty date: January 26, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N667CA
- Make and model: Gulstm 500B
- Aircraft serial: 1468166
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 56LSC200
- Part serial: I139923ER
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR TBO DUE WHEN INSPECTED MAGS FOR SERVICEABLILITY.  CAN HEAR CLICK INTERNALLY.  DETERMIND MAG TO BE UNSERVICEABLE.  PREVIOUS EXPERIENCE, SUSPECT LOOSE COIL DUE TO COIL WEAR AT POLAR SHOES.
